# SDR USAA951281

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 312-328
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND CORROSION, 1 INCH BY 3 INCHES, STA 312 TO STA 328, LBL 12 INCHES, ON INTERCOSTAL.  REPLACED INTERCOSTAL, WEIGHT CHANGE LESS THAN 1 POUND, REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-01.  CORROSION LEVEL 2.  (X)
